# SDR AWXA0001618

- Difficulty date: April 18, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N643AW
- Make and model: Airbus A320-231
- Aircraft serial: 315
- Aircraft time: 27,642 hours, 12,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53110858
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL SUPPORT Y 254 RT FR 16-20 CORRODED.  CORROSION REMOVED IAW SRM 51-74-00 - FOUND TO BE OUT OF LIMITS; FABBED AND INSTALLED FLOOR PANEL SUPPORT IAW SRM 53-11-14 AND DWG D53110858.
